# SDR ASOA200900073

- Difficulty date: January 15, 2009
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 17,861 hours, 14,619 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL AT 0 WHEN SELECTING 8.  FLT 5248, 5668 CX & ON 1/16/09 FLT 5339 CX-C/O.
